# SDR 2002UALA01553

- Difficulty date: October 9, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 40,256 hours, 11,873 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1681 LBL 12 CABIN PRESSURE FLOOR WEB CORRODED AROUND FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
